# SDR ASAA2019112431437

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 15,117 hours, 4,782 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FOUND SPACER 1,3,7,21,22 DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FAN BLADE SPAERS 1,2,7,21, & 22.
